my friend had taken an extasy pill in the morning and then found himself a norco pill that his friend had given him..he wanted to try and see how it would make him feel so he took it 4 hours after he was rolling..
What happens if you take extasy and norco in the same day, hours apart ?
- 3 Dec 2009 by ericismylove
- 3 December 2009
Very dangerous for people to do this. Unfortunately young people don't realize the trouble and even death that can occur from screwing around with drugs especially extasy which is not a regulated drug, so you don't know what you're taking.
The one thing that I would watch for with this person is their breathing. Especially when they are asleep. Respitory failure can occur when mixing drugs like this. If you hear load snoring like sounds or deep slow breathing then call 911 as it is usually a good sign that the person is in respitory failure..Good luck and you're a good friend for asking and caring...
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2014 • 2 answers
Updated 13 Jul 2018 • 10 answers
I have a friend who is taking 14 10 mg Norco a day. Can he switch to Norco without weining off Nrco?
Updated 14 Apr 2013 • 2 answers
Updated 3 Feb 2018 • 8 answers
Updated 20 Jun 2011 • 1 answer